# SDR DALA2023032302244

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 CORROSION FOUND AROUND THE PREVIOULY REPAIRED DOUPLER EDGE AT S36R AND 7" FWD OF STA 1809. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A577274-14 REV.ORIGINAL. (2680897)
